# SDR AALA20120525017

- Difficulty date: May 8, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 53,512 hours, 28,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER DOOR PAN CORRODED, STATIONS 376 TO 417 AT LONGERON 28 RIGHT.  SPLICED IN NEW SECTION OF FORWARD CARGO DOOR PAN PER SRM 53-05-00.
